# SDR DALA2016040602669

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 75,430 hours, 34,401 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR INPUT ROD BELLCRANK LOWER BEARING CORRODED.  LOCATED JUST INBD OF PCA'S. REPLACED BELLCRANK REF AMM 27-31-06, ON NR CARD 158.
